# SDR JR2R20230412194

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 17,599 hours, 10,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Zone 100
- Part time: 17,599 hours, 10,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON FRAME CLIP AT FR12 UNDER MANUAL COMPARTMENT
